Capsules containing a combination of paracetamol, phenylephrine and dextromethorphan to relieve cold and flu symptoms such as headaches, fever, body aches, pains, blocked or runny noses and dry cough. Night-time capsules also contains sedating antihistamine chlorpheniramine to allow good night's sleep.
Ingredients;��Each DAY capsule contains paracetamol 500mg, phenylephrine hydrochloride 5mg and dextromethorphan hydrobromide 10mg. Each NIGHT capsule contains paracetamol 500mg, chlorpheniramine maleate 2mg and dextromethorphan hydrobromide 10mg.
Suitable for adults and children over 12 years. Phenylephrine may cause sleeplesness��in some people. Night preparation medicine may cause drowsiness.